# SDR YENA2022041200364

- Difficulty date: April 9, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N503JB
- Make and model: Airbus A320-232
- Aircraft serial: 01123
- Aircraft time: 82,884 hours, 30,933 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, DENT EXTERNAL SKIN LOC BTW FR69 TO FR70 AND BTW STR 3L TO STR 4 UPPER FUSELAGE; MAJOR REPAIR REF ARM W/O 2022-132386 N/R 2022-132386 REPAIRED IAW EC# A22-218-01, EA 53-0083-22 (COVER R1, PARTS 1 AND 2) AND RDAF 81037097/0032022#A (CONSIDERED A MAJOR REPAIR)
